MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG
Catalog Number 153204
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when placed on the floor, urine leaked out onto the floor, and upon inspection, the tube of the drain bag was found to be cut.
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.Based on the evaluation, a tear was observed on the inlet tube near the connection point between the inlet tube and the urine meter.The damage appears consistent with exposure to significant external force or contact with a sharp object.However, the exact cause of how and when the problem occurred could not be determined.A potential root cause for this failure mode could be due to defective / torn / broken components or cracks, tears, splits in tube or user handling (rough handling/exposed sharp object).The labeling and instructions for use were found to be adequate.The dhr review could not be performed without a lot number.Therefore, no additional action is required at this time.Corrections: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when placed on the floor, urine leaked out onto the floor, and upon inspection, the tube of the drain bag was found to be cut.Per follow up information received via ibc on 22oct2025, stated that it was unknown whether the drain bag tube got cut or the catheter tube.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23357698
Report Number1018233-2025-09450
Device Sequence Number15671292
Product Code KNX
UDI-Device Identifier00801741033117
UDI-Public(01)00801741033117
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown